Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Have swollen elbow with numb fingers. Taking meth injection. What going on?

I have been injecting meth for about three weeks. I had a friend likes to do it for me. It didn't burn going in or anytthing like that but burns after going through my vains? Why? And now I have swollen left elbow very sore and hurts t move it and fingers going numb and cold? What's going on and how can I fix it at home?
Asked On : Thu, 18 Apr 2013
Answers:  1 Views:  97
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
Taking meth injections regularly is associated with side effects like numbness in the fingers and mild pain or inflammation of the injected vein causing thrombophlebitis. A direct examination will help in diagnosis.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal ,
Answered: Wed, 26 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor